MathSciNet Relay Station
MathSciNet bibliographic data
MR2197094 (2006j:34081) 34C10 (34A05 34C15 34D05)
Jaroš, Jaroslav; Takaŝi, Kusano; Tanigawa, Tomoyuki Nonoscillatory half-linear differential equations and generalized Karamata functions. Nonlinear Anal. 64 (2006), no. 4, 762–787.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement